# SDR CA110120004

- Difficulty date: January 19, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb EMB-135LR
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Screw
- Part number: NAS51732
- Condition: Loose
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVER EMERGENCY EXIT FOUND BLOCKED TO OPEN  DURING INVESTIGATION CABIN LINING ATTACHING SCREW FOUND NOT PROPERLY INSTALLED (SCREW IN POSITION UPPER AFT DOOR CUT OUT) THIS CAUSING INTERFERENCE WHITH EMERGENCY DOOR ASSY AND BLOCKED THE OPENING OF THIS DOOR.
